Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 158, NWS Midland/Odessa, TX

June 1, 2016Crane County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 1, 2016, 9:32 PM CDT for Crane County, Texas. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2016, 9:32 PM CDT (02:32 UTC)
Expired
Jun 1, 2016, 10:30 PM CDT
In force
58 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Crane County, TX

The radar

The Midland/Odessa radar (KMAF), 65 km from the middle of the area, began a volume at 02:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 10:25 PM CDTHAIL 1Crane, TXNICKEL TO QUARTER SIZE HAIL OBSERVED FOR AROUND 20 MINUTES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 53 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 2.5 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2016-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 800 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2016-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
800 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1830 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

979 
WUUS54 KMAF 020232
SVRMAF
TXC103-020330-
/O.NEW.KMAF.SV.W.0158.160602T0232Z-160602T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
932 PM CDT WED JUN 1 2016

THE NATIONAL WEATHER SERVICE IN MIDLAND  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CRANE COUNTY IN WESTERN TEXAS...

* UNTIL 1030 PM CDT

* AT 932 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
  OF CRANE COUNTY AIRPORT...OR 9 MILES NORTHWEST OF CRANE...MOVING
  SOUTHEAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CRANE AND CRANE COUNTY AIRPORT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND .

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3124 10243 3145 10261 3159 10248 3151 10232
      3137 10231
TIME...MOT...LOC 0232Z 307DEG 11KT 3148 10248 

HAIL...1.00IN
WIND...60MPH
 
$$

84
1 follow-up statement
649 
WWUS54 KMAF 020300
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1000 PM CDT WED JUN 1 2016

TXC103-020330-
/O.CON.KMAF.SV.W.0158.000000T0000Z-160602T0330Z/
CRANE TX-
1000 PM CDT WED JUN 1 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHEASTERN CRANE COUNTY...

AT 1000 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CRANE COUNTY
AIRPORT...OR NEAR CRANE...MOVING SOUTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CRANE AND CRANE COUNTY AIRPORT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND .

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3124 10243 3145 10261 3159 10248 3151 10232
      3137 10231
TIME...MOT...LOC 0300Z 307DEG 11KT 3143 10240 

HAIL...1.00IN
WIND...60MPH
 
$$

84

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:07 PM CDT, 3 hours 25 minutes earlier.

Area forecast discussion, Jun 1, 6:07 PM CDT, 3 hours 25 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
607 PM CDT WED JUN 1 2016

.DISCUSSION...

Please see the 00Z aviation discussion below.

&&

.AVIATION...

The main aviation concern the next 24 hours continues to be
thunderstorms that could affect area terminals this evening and
again on Thursday. Have included TEMPO TSRA for all terminals
given the scattered nature of the storms this evening, with
erratic gusty winds, small hail, lightning, and visibility
reductions in heavy rain possible. MVFR ceilings are expected to
return to most of the area overnight, with improvement to VFR
expected after 15Z Thursday.

&&

.PREV DISCUSSION... /issued 210 PM CDT WED JUN 1 2016/

DISCUSSION...

An upper low will continue to bring chances for showers and
thunderstorms to the area over the next several days. Surface
analysis shows many leftover outflow boundaries from overnight
convection and a weak cold front slowly moving south across the area.
These boundaries along with large scale lift associated with the
upper low will lead to more showers and storms this afternoon. A few
storms are already developing across the higher terrain and northern
Permian Basin. The atmosphere is a bit more stable today so severe
storms will remain isolated. The strongest storms look to be
across the Big Bend and surrounding areas where CAPE and shear
will be higher. Moisture content remains high and any storms that
move slowly or train over the same locations will produce flash
flooding. Heavy rain also fell over parts of the Trans Pecos and
Big Bend last night. Some models show storms forming into a
complex across northern Mexico and moving it east across the
southern portions of the area tonight. For these reasons, will
expand the Flash Flood Watch west and south and extend it into
Thursday morning for the potential of more flash flooding.

The upper low moves overhead tomorrow with continued chances for
showers and thunderstorms. Rainfall intensities should decrease as
the atmosphere becomes more and more stable. Rain showers will
likely be more widespread Thursday afternoon, but the flooding
threat will be lower. Temperatures will remain well below normal
given all the clouds and rain.

Precip chances diminish from west to east Friday as the upper low
moves south and east across TX. Temperatures also get closer to
normal by this weekend. The upper low never totally moves out of
Texas and some models even retrograde the system back west toward
the Big Bend late in the weekend. If this occurs, rain chances may
need to be increased across this area. By next week, upper ridging
begins to build in from the west and we return to a more typical
early summer pattern.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     61  75  59  81 /  70  50  30  20
Carlsbad                       59  81  60  87 /  60  30  10  10
Dryden                         66  82  64  88 /  70  40  30  30
Fort Stockton                  61  77  61  84 /  70  50  20  20
Guadalupe Pass                 56  76  59  83 /  60  30  10  10
Hobbs                          57  76  55  83 /  70  40  10  10
Marfa                          51  74  50  81 /  60  40  10  10
Midland Intl Airport           62  77  60  85 /  70  50  20  20
Odessa                         62  77  61  85 /  70  50  20  20
Wink                           61  80  59  88 /  70  40  10  10

&&

.MAF Watches/Warnings/Advisories...
NM...None.
TX...Flash Flood Watch through Thursday morning for Andrews-Big Bend
     Area-Borden-Crane-Davis/Apache Mountains Area-Dawson-Ector-
     Gaines-Glasscock-Howard-Marfa Plateau-Martin-Midland-
     Mitchell-Pecos-Presidio Valley-Reagan-Scurry-Terrell-Upton-
     Ward-Winkler.

&&
Hazardous weather outlook, Jun 1, 1:45 PM CDT, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
145 PM CDT WED JUN 1 2016

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-021845-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
145 PM CDT WED JUN 1 2016 /1245 PM MDT WED JUN 1 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND TONIGHT ACROSS
THE REGION. THE MAIN CONCERN WITH THESE STORMS WILL BE LOCALLY
HEAVY RAIN THAT COULD RESULT IN FLASH FLOODING... ESPECIALLY FOR
THOSE LOCATIONS THAT HAVE RECEIVED HEAVY RAIN OVER THE PAST 24
HOURS. A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT GENERALLY
ALONG AND EAST OF A MARFA TO SEMINOLE LINE. IN ADDITION SOME
STORMS COULD BECOME STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING
WIND... PARTICULARLY ACROSS PRESIDIO... BREWSTER... AND TERRELL
COUNTIES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A CHANCE OF THUNDERSTORMS WILL CONTINUE THURSDAY WITH LOCALLY
HEAVY RAIN REMAINING THE MAIN CONCERN.

.SPOTTER INFORMATION STATEMENT...

THERE IS A LOW CHANCE OF SPOTTER ACTIVATION THIS AFTERNOON OR
EVENING MAINLY ACROSS THE MARFA PLATEAU... BIG BEND... AND LOWER
TRANS PECOS.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Jun 1, 6:49 PM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
649 PM CDT WED JUN 1 2016

TXZ074-080-020045-
MARFA PLATEAU TX-DAVIS/APACHE MOUNTAINS AREA TX-
649 PM CDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JEFF DAVIS AND NORTH
CENTRAL PRESIDIO COUNTIES UNTIL 745 PM CDT...

AT 648 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF VALENTINE...OR 26 MILES NORTHWEST OF MARFA...MOVING
WEST AT 5 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
VALENTINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MIDLAND .

&&

LAT...LON 3059 10425 3042 10441 3059 10481 3072 10481
      3094 10441
TIME...MOT...LOC 2348Z 108DEG 5KT 3052 10440

84
Special weather statement, Jun 1, 7:27 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
727 PM CDT WED JUN 1 2016

TXZ070-020115-
REAGAN TX-
727 PM CDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN REAGAN COUNTY UNTIL
815 PM CDT...

AT 726 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
STILES...OR 21 MILES NORTHWEST OF BIG LAKE...MOVING SOUTH AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
STILES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MIDLAND .

&&

LAT...LON 3151 10177 3153 10156 3127 10147 3124 10177
TIME...MOT...LOC 0026Z 355DEG 8KT 3145 10166

84
Special weather statement, Jun 1, 7:41 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
741 PM CDT WED JUN 1 2016

TXZ081-082-020130-
TERRELL TX-BIG BEND AREA TX-
741 PM CDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BREWSTER AND SOUTHWESTERN
TERRELL COUNTIES UNTIL 830 PM CDT...

AT 741 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTHWEST OF TERRELL COUNTY AIRPORT...OR 16 MILES SOUTHWEST OF
DRYDEN...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN BREWSTER
AND SOUTHWESTERN TERRELL COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MIDLAND .

&&

LAT...LON 2996 10243 3004 10218 2988 10189 2985 10225
      2986 10225 2985 10226 2987 10227 2986 10228
      2988 10230 2988 10232 2986 10232 2987 10234
      2985 10237 2984 10244
TIME...MOT...LOC 0041Z 252DEG 21KT 2991 10234

44
Special weather statement, Jun 1, 7:44 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
744 PM CDT WED JUN 1 2016

TXZ062-020130-
MIDLAND TX-
744 PM CDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MIDLAND COUNTY UNTIL
830 PM CDT...

AT 744 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES SOUTH OF COTTON FLAT...OR 17 MILES SOUTHEAST OF ODESSA. THIS
STORM WAS NEARLY STATIONARY.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN
MIDLAND COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MIDLAND .

&&

LAT...LON 3167 10219 3178 10219 3185 10196 3167 10196
TIME...MOT...LOC 0044Z 266DEG 4KT 3174 10210

44
Special weather statement, Jun 1, 8:06 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
806 PM CDT WED JUN 1 2016

TXZ063-070-020200-
REAGAN TX-GLASSCOCK TX-
806 PM CDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN REAGAN AND
SOUTHWESTERN GLASSCOCK COUNTIES UNTIL 900 PM CDT...

AT 805 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SAINT LAWRENCE...OR 12 MILES SOUTHWEST OF GARDEN CITY...MOVING SOUTH
AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NORTH REAGAN FIRE STATION...SAINT LAWRENCE AND BIGBY CORNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3179 10166 3179 10150 3154 10146 3154 10171
TIME...MOT...LOC 0105Z 002DEG 13KT 3171 10159

84
Special weather statement, Jun 1, 8:30 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
830 PM CDT WED JUN 1 2016

TXZ070-020230-
REAGAN TX-
830 PM CDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN REAGAN COUNTY UNTIL
930 PM CDT...

AT 830 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BIG LAKE...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BIG LAKE...BEST AND REAGAN COUNTY AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MIDLAND .

&&

LAT...LON 3108 10169 3135 10159 3143 10127 3108 10127
TIME...MOT...LOC 0130Z 280DEG 22KT 3123 10151

84

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:27 PM CDTSpecial Weather StatementMAFReagan48 min
Jun 1, 7:29 PM CDTSevere Thunderstorm WarningMAFTerrell46 min
Jun 1, 7:39 PM CDTSevere Thunderstorm WarningMAFReagan51 min
Jun 1, 7:41 PM CDTSpecial Weather StatementMAFTerrell49 min
Jun 1, 7:44 PM CDTSpecial Weather StatementMAFMidland46 min
Jun 1, 8:06 PM CDTSpecial Weather StatementMAFGlasscock54 min
Jun 1, 8:30 PM CDTSpecial Weather StatementMAFReagan60 min
Jun 1, 8:50 PM CDTSevere Thunderstorm WarningMAFWard, Winkler55 min
Jun 1, 9:45 PM CDTSevere Thunderstorm WarningMAFCrane, Ector, Ward, Winkler60 min
Jun 1, 10:29 PM CDTSevere Thunderstorm WarningMAFCrane, Upton42 min
Jun 1, 10:45 PM CDTSpecial Weather StatementMAFUpton45 min
Jun 1, 10:51 PM CDTTornado WarningMAFCrane, Upton24 min
Jun 1, 11:50 PM CDTAreal Flood AdvisoryMAFCrane, Pecos, Terrell, Upton3 hr
Jun 2, 12:06 AM CDTFlash Flood WarningMAFUpton3 hr
Jun 2, 12:56 AM CDTAreal Flood AdvisoryMAFPecos, Terrell, Upton3 hr
Jun 2, 2:16 AM CDTAreal Flood AdvisoryMAFReagan3 hr
Jun 2, 2:30 AM CDTAreal Flood AdvisoryMAFPecos, Terrell3 hr
Jun 2, 5:16 AM CDTAreal Flood AdvisoryMAFMitchell, Scurry3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.